# SDR EIA2008017

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 110,050 hours, 26,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: DRH43974
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT UPPER DECK DOOR INOP.  AFT U/D EMERGENCY EXIT LIGHT ASSEMBLY REPLACED AS PER B747MM 33-51-00 PAGE 10.  OPS CHECKED NORMAL.
